|alprazolam & clonazepam
Mar 14, 2011
Hi doc, thanks for your time. I have been on Atripla for almost one month and a half. Still with some dizziness after I take it at night. I have been very stressed because of work and starting treatment. My doctor suggested me to take weather alprazolam (tablets) or conazepam (drops) but I have read that some benzodiasepines are not good when taking efavirenz. What do you suggest doc? what should I do? thanks again
| Response from Dr. Henry
There can be a drug interaction or additive central nervous system effects with those drugs and efavirenz in the Atripla so caution is advised with using them together often starting at low doses and making sure you are not in a potentially threatening situation (such as driving soon after taking the meds). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Sex With A Prostitute?
- Odds Of Getting HIV Sex With A Prostitute
- Dry Mouth After Swallowing Precum What Are The Chances Of HIV
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.